# SDR VTZA98053

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41028
- Engine: Garrtt TPE3311
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Part number: 5725109162
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT 6602 - IAD-BWI - AIRCRAFT RETURNED TO GATE DUE TO RT OIL CONTAMINATION WARNING LIGHT ILLUMINATED.  MAINTENANCE INSPECTED AND FOUND SMALL CHIP ON DETECTOR AND REMOVED AND REINSTALLED CHIP DETECTOR.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
